It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: Advice on Ultramm please!

Re: Advice on Ultramm please!

[ Back to Messages ]

Message

Posted by Lou Ann on January 22, 2000 at 22:52:47:

In Reply to: Re: Advice on Ultramm please! posted by beatle on January 22, 2000 at 01:12:57:


: : I just got put on Ultramm for breakthrough pain today. Was wondering if anyone has had luck with it. My doctor told me it is a Narcotic. I have had Vicodin in the past, but dont know if they are the same or not. I have not had much luck, with a search on the web. Does it make you Dizzy, or give you that "High" feeling. If so, I need avoid taking it at work. Any help would be great

: Ultram is a narcotic and related to Vicodin. It can cause dizziness and euphoria. One should not operate a car or dangerous machinery until its effects are known by that person.
: beatle1234a@ivillage.com

Actually, Ultram is a NON-narcotic pain reliever. It contains a narcotic antagonist which means that if you took it with Vicodin it would cancel the effect of the vicodin. Anyone who has been on long term narcotic treatment should not switch from the narcotic to Ultram without tapering the narcotic down. If you switch all at once it can cause severe withdrawel.
Ultram can cause some feelings of euphoria and dizziness but much less than a narcotic. However each person reacts differently to meds so you should be very careful until your body adjusts to it.
I had an allergic reaction to Ultram. Severe itching especially on my face. I know that it works well for some people. Of course I'm not a dr. and only he/she can advise you on your treatment.
Good luck and I wish you pain free days.
Lou Ann


Follow Ups




All times are GMT -7. The time now is 08:40 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!